Sign in to follow this  
BedDweller

antibiotic made me sick

Recommended Posts

I was put on an antibiotic and it has been causing me to feel nauseous. This morning it actually caused me to throw up. I'm worried that maybe I'm allergic to the med. Is this common? 

Share this post


Link to post
Share on other sites

Yes nausea/vomiting can most definitely be a side effect of lots of different medications. Maybe you could try eating something & then waiting like 20-30 mins before taking the antibiotic. Of course you could always call your pharmacy and ask if it’s a common reaction. Best of luck 🙂 

Share this post


Link to post
Share on other sites

My wife is a pharmacist and she said to consult with your physician about your symptoms. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this